Sort by:

Collections:

Format:

Publication Type:

  • 6

Lab:

  • 5
  • 1

Publication Year:

  • 1
  • 1
  • 1
  • 1
  • 1
  • 1

Journal:

  • 1
  • 1
  • 1
  • 1
  • 1
  • 1

Publication Type:

  • 6

Lab:

  • 5
  • 1

Publication Year:

  • 1
  • 1
  • 1
  • 1
  • 1
  • 1

Journal:

  • 1
  • 1
  • 1
  • 1
  • 1
  • 1
Infoscience 6 records found Search took 0.04 seconds. 
1.
Annales de l'Institut Henri Poincaré: Analyse Non Linéaire, 18 (1), 69-96 (2001)
2001 | Journal Articles |
2.
Proceedings of the American Mathematical Society, 119 (1), 179-186 (1993)
1993 | Journal Articles |
3.
Communications in Partial Differential Equations, 24 (9-10), 1731-1758 (1999)
1999 | Journal Articles |
4.
Milan Journal Of Mathematics, 79, 327-341 (2011)
2011 | Journal Articles |
5.
SIAM Journal on Mathematical Analysis, 37 (1), 218-237 (2005)
2005 | Journal Articles |
6.
Mathematical Models & Methods In Applied Sciences, 20, 1681-1719 (2010)
2010 | Journal Articles |

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.